Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

severe flu like symptoms with azilect


  • Please log in to reply
4 replies to this topic

#1 Ranger

Ranger

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 08 December 2012 - 02:40 AM

I started Azilect twice and both times after 7-9 days I developed severe flu-like symptoms. My Dr. said that none of his PD patients had ever had these symptoms. Also he wants me to start Mirapex Er but the side effects seem pretty scary. Has anyone fallen asleep while driving?

#2 Drummergirl

Drummergirl

    Advanced Member

  • Members
  • PipPipPip
  • 331 posts
  • LocationWhite River Jct. Vermont

Posted 08 December 2012 - 06:00 AM

Hi Ranger,
I was taking .05 mg Azilect once a day. We just increased that to two pills once a day. No flu like symptoms.
I have never taken MirapexER. The requip I used to take would make mw too sleepy at work. SomI stopped taking that.
Karen

Dx in 95' at 35- Normal MRI, Abnormal Da t Scan- Resting tremor- right foot, leg tremors. RX- 25/100 Carb/ l =600 mg,
0.5 Azilect 1 daily Comtan 200mg 2 day, 0.5 mg Clonazepam 1 daily.

#3 LarryH0123

LarryH0123

    Advanced Member

  • Members
  • PipPipPip
  • 104 posts
  • LocationAiea, Hawaii

Posted 08 December 2012 - 09:37 AM

I started Azilect in April of this year. .05 one time per day to start and then 1.0 within a month. I have had no side effects whatever from that medication when I was taking it alone. I have had side effects from the Rotigotine. Very sleepy the first couple of days, dizzy and nausea twice early on but no negative side effects for the past few months.

#4 Island Woman

Island Woman

    Advanced Member

  • Members
  • PipPipPip
  • 313 posts
  • LocationNewport RI

Posted 08 December 2012 - 09:59 AM

Azilect for a yr. now...only flu like with Requip...have stop that because of weight gain plus wasn't doing any good. Question...are you sure you are not getting the flu...or maybe you just got the flu shot which could make you feel under the weather.

#5 christie

christie

    Advanced Member

  • Members
  • PipPipPip
  • 636 posts

Posted 08 December 2012 - 08:27 PM

I am no neurologist, but from what i've read, azilect CAN cause flu like symptoms as a side effect. you can find many information on this if you "google" the following search terms: azilect, flu-like symptoms. it may not be one of the commonest side effects, but it can happen.

http://www.druginfor...lect-drug-4673/
"AZILECT (Rasagiline) Side Effects:

AZILECT (Rasagiline) can cause serious to less serious side effects. AZILECT (Rasagiline) can cause serious blood pressure, paced heart beat, psychological distress, dyspnoea, angina, delirium, tachycardia, postural hypotension, impotence with symptoms of loss of libido, overactive reflexes, tingling of the muscles, agitations and hallucinations, loss of coordination and slurring of speech. The less serious side effects of AZILECT (Rasagiline) are anorexia, confusion, mood swings, alopecia, and flu like symptoms, arthritis, fever, diarrhoea or constipation, nausea, vomiting and abdominal distension. Some of the symptoms may vary from person to person"

-English is not my first language !

-Aged 39. Diagnosed at 35. On levodopa monotherapy (500mg daily).





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users